# SDR SWIA972205

- Difficulty date: December 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 27,628 hours, 32,290 cycles
- Engine: Pwa PW118
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wire
- Condition: Broken
- Location: Prox Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AURAL WARNING ''TAKE OFF'' CAME ON.  ABORTED TAKEOFF.  TRIM WAS IN THE GREEN BAND.  UPON RETURN TO GATE, WARNING PERSISTED REGARDLESS OF TRIM WHEEL POSITION. REPAIRED BROKEN WIRE AT ELEVATOR TRIM PROXIMITY SENSORS IAW EMB120 MM 27-32-05.  OPS CHECK GOOD.
